# SDR 0601366304

- Difficulty date: June 23, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 71,577 hours, 8,961 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND UPPER DECK LT DOOR EMERGENCY POWER SYSTEM BATTERY INOPERATIVE.  REPLACED BATTERY PACK, TESTS OK.
